Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Distorted vision in right eye, migraines, right-sided pain. Visual field test normal. Causes for symptoms?

My vision suddenly became distorted in my right eye, it lasted about 8 minutes and went back to normal afterwards and hasn t happened again in 4 months. I get migraines with auras in both eyes, but this only happened in my right eye and I had no headache . I have been under a lot of stress lately because my mom recently passed away unexpectedly. I went to the dr and he did a neurological exam and said it was completely normal, I also had a visual field test which was normal.
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Nov 2013
Thank you for posting your query.

Your symptoms require evaluation. Possibilities include migraine with aura. Visual auras are common in patients with migraine. In most cases, these visual symptoms are followed by headaches, however, in some cases, headaches may not occur even after the aura.

Other rare possibility could be transient brain ischemia (lack of blood flow to brain), especially if you have risk factors such as diabetes, high BP or cholesterol.

Please consult a neurologist for evaluation.

I hope it helps. Please get back if you require any additional information.

Wishing you good health,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad, India
Click on this link to ask me a DIRECT QUERY:

Answered: Wed, 20 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor